Ask a Dog Question, Get an Answer ASAP!
Welcome! I am Dr. Altman, a licensed veterinarian and I am happy to answer your questions.
Unfortunately she is on two medications in the same class as ibuprofen (meloxicam and paracetamol) so it is not advised to add an additional one in. The combination of the two she is already on is actually not easy on her stomach and adding in an additional one really likely will lead to possible stomach ulcerations and upset
You can talk to your veterinarian about tramadol which is a human pain medication also used in veterinary medicine and can safely be given with the other medications to manage orthopedic pain
CLICK HERE for more information on this medication
But unfortunately ibuprofen, meloxicam/ lexicam, and paracetamol are all nonsteroidals so should not be given in combination which causes stomach upset, can also result in liver or kidney damage
Please let me know if I can assist with any additional questions today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION. Bonuses are always welcome (I am not compensated in any other way). Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!